Problems with NuvaRing 6 months in?

iVillage Member
Registered: 04-13-2012
Problems with NuvaRing 6 months in?
1
Fri, 04-13-2012 - 8:14pm

Hi all. I have a question for all the NuvaRing users out there.

I started the NuvaRing 6 months ago with seemingly no real side effects. About a month ago, I changed my diet completely and started exercising regularly. This month, my period was murder, when they are usually super easy (some headaches, none to mild cramps, light period lasting for 2 days).

This month I had backaches, cramps, indigestion, and a 3 day migraine. It seems as though my birth control turned on me! In fact, my period is now over and I am still having very mild symptoms (after inserting a new ring 2 days ago).

iVillage Member
Registered: 06-03-2009
Sat, 04-14-2012 - 1:56pm

Welcome to the board nybabe!

Follow me to Coping with Job Loss

Follow me to Birth Control

--------